# SDR ASAA2015080314491

- Difficulty date: August 3, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 69,511 hours, 45,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: 6546579568
- Condition: Corroded
- Location: Bs 1129-1156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TORQUE BOX CENTER STRINGER, AFT OF MAIN CUTOUT HAS A CORROSION.  ACFT GROUNDED. APU TORQUE BOX CENTER STRINGER AFT OF MAIN CUTOUT, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03-1A-1 AND R & R IAW SRM 51-40-02.
